# SDR FDEA201310032383

- Difficulty date: October 3, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851133
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE CARGO DOOR CUT OUT FWD FRAME BS 1380, FRAME HAS CORROSION ON AFT WEB, AT AFT CARGO DOOR DOWN NR 1 SWITCH.  ATTACHMENT, BETWEEN S23 - 24R.  REMOVED AND REPLACED WITH NEW WEB FABRICATED AND INSTALLED IAW DWG 146N8511 SHT 21 REV B. REPAIR IS MAJOR.
